MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION/HINGE TOTAL KNEE SYSTEM; GMK-HINGE - UC TIBIAL INSERT - SIZE3 - 20 MM

MEDACTA INTERNATIONAL SA GMK-REVISION/HINGE TOTAL KNEE SYSTEM; GMK-HINGE - UC TIBIAL INSERT - SIZE3 - 20 MM
Model Number 02.09.0320UCH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 march 2026: lot 2313168: (b)(4) items manufactured and released on 02-oct-2023.Expiration date: 2028-sep-17.No anomalies found related to the problem.To date, only the item of the complaint has been sold.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had primary surgery with competitor implants.On (b)(6) 2024, the patient was revised to medacta gmk-hinge implants.On (b)(6) 2026, the patient came in presenting instability and the cause is unknown.There were no indications of trauma.The surgeon revised the gmk-hinge size 3 20mm insert to gmk-hinge size 3 23mm insert.The surgery was completed successfully.

Brand Name
GMK-REVISION/HINGE TOTAL KNEE SYSTEM
Common Device Name
GMK-HINGE - UC TIBIAL INSERT - SIZE3 - 20 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24711254
Report Number3005180920-2026-00242
Device Sequence Number5652442
Product Code KRO
UDI-Device Identifier07630030879296
UDI-Public07630030879296
Combination Product (Y/N)N
PMA/510(K) Number
K172347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0320UCH
Device Lot Number2313168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale